# SDR TX9Y20110921001

- Difficulty date: September 18, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- Aircraft time: 98,526 hours, 16,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DAMAGE WAS FOUND COMMONT TO A TOOL HOLE OF BULKHEAD AT STA1140, S-18R TO S-19R.  AND NO ALLOWANCE DAMAGE LIMIT WAS PROVIDED IN SRM.  A REPAIR THAT BLENDED OUT THE DAMAGED FRAME WEB AT A TOOLING HOLE AND REFINISHED THE SURFACE PER BOEING MESSAGE NUMBER TEC-SOF-11-0035.  THE DEVIATION WAS APPROVED UNDER BOEING SERVICE REQUEST 1-1972007720 ON ODA-300064-NM FAA FORM 8100-9 DATED SEPTEMBER 15, 2011. A NEW FAA APPROVAL WHICH CONTAINS THE INSPECTION REQUIREMENTS MUST BE ISSUED PRIOR TO THE INSPECTION THRESHOLD OF 35000 FLIGHT CYCLES.
